# SDR AU960754

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 8182833ANSN
- Condition: Seized
- Location: Cabin Cooling Sy
- Component: Normalair
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIVET ATTACHING BAFFLE TO PLENUM/TORUS FAILED AND WAS INGESTED BYTHE RH AIRCONDITIONING PACK COOLING TURBINE CAUSING IT TO SEIZE -INVESTIGATION FOUND THAT THE PLENUM/TORUS BAFFLE ASSEMBLY PNO  1344D710 CAME LOOSE DUE TO THE FAILURE OF THE ATTACHMENT RIVETS AND HAD CUT THROUGH THE PLENUM/TORUS OUTER SKIN ALLOWING THE RIVET HEADS TO ENTER AND DAMAGE THE TURBINE - THE MUFF INLET PIPEWAS ALSO FOUND TO BE CRACKED DUE TO THE SEVERE VIBRATION
